# SDR USAA2013102800007

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D52110819201
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CRACK ON AFT LOWER CORNER OF R1 DOOR SKIN BETWEEN BETWEEN XP820 TO XP920, BELOW BEAM 1.  REPAIRED AFT LOWER CORNER OF R1 DOOR SKIN  IAW SRM 52-10-00, PAR.5C, FIG 203.
